Generalized discrete operators

https://doi.org/10.48185/jfcns.v2i1.279

Authors

Keywords:

Discrete calculus, fractional operators

Abstract

We define a class of discrete operators that, in particular, include the delta and nabla fractional operators. Moreover, we prove the fundamental theorem of calculus for these operators.

Published

2021-06-29

How to Cite

Ferreira, R. (2021). Generalized discrete operators. Journal of Fractional Calculus and Nonlinear Systems, 2(1), 18–23. https://doi.org/10.48185/jfcns.v2i1.279